How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 11520
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now

I got a red patch on my back and after a few days another

This answer was rated:

I got a red patch on my back and after a few days another appeared on my thigh then smaller patches started to appear around it.
Assistant: How long have you had the symptoms? What seems to make the symptoms worse or better?
Customer: Around 2 weeks now. It gets itchy when I shower and at night
Assistant: Anything else in your medical history you think the doctor should know?
Customer: I’ve had history of eczema and thought this was a flare up

Hello, my name is***** and I shall be assisting you today.

Can you please post pictures of the rash?

Have you used anything for this as yet?

Customer: replied 6 days ago.
Ok
Customer: replied 6 days ago.
I tried my advantan cream which was what I was given before for my eczema when it appeared on my back but that didn’t work. And when a larger one appeared around my thighs I tried anti fungal cream as well but didn’t work too.
Customer: replied 6 days ago.
This appeared on my back first
Customer: replied 6 days ago.
Then around my bikini line
Customer: replied 6 days ago.
Then smaller patches started to appear
Customer: replied 6 days ago.
Then my chest and sides

This does look like an eczema flareup from the pictures and the characteristic itchiness when you take a hot bath or sleep is also seen in eczema. If the topical steroid (advantan) and the anti-fungal cream have not worked, then it is time for stronger topical preparations which can only be given by your Dermatologist, this can include Clobetasol etc. Sometimes, a short course of methylprednisolone given orally can help with these and provide quick relief.

I sincerely ***** ***** I have helped you and that I have earned my 5-star rating today! Please remember to rate my service by selecting the 5-stars at the top of the screen (rating me now does not close your question). We can continue here until you are satisfied, simply use the reply box and let me know. Thank you!

Dr Uzair and other Medical Specialists are ready to help you
Customer: replied 6 days ago.
Thank you so much